# SDR SWAA2020032442632

- Difficulty date: February 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 71,643 hours, 42,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE ITEM 0949426 WHILE PERFORMING S.I. #12057 CRACK INDICATION FOUND USING NDT MANUAL PART 6 53-30-25 AND 53-30-18 AT S-1 AT STA. 719 INDICATION IS 4" LONG         REPAIRED FUSELAGE SKIN CRACK AT STA 701 ADJACENT TO STRINGER 1 IAW AAR EA 200181 REV IR AND SWA EA 1-753-36611 REV IR.
